# SDR RAIA201909140004

- Difficulty date: September 14, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 65 SHEAR CLIP IS CRACKED BETWEEN STR 18 & 19 LH SIDE-          REMOVED & REPLACED SHEAR CLIP FR 65.
